# SDR FDEA201304020711

- Difficulty date: April 2, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4076
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING, NR 2 SLAT COVE PANEL INBD OF OTBD DRIVE TRACK MISREPAIRED.  R & R, NR 2 SLAT, INBD OF OTBD DRIVE TRACK, COVE SKIN IAW DWG 114N4026 AND INSTALLED IAW SRM 51-40-02, CAT "A" MAJOR REPAIR.
